RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 1, Pages 158–161 (Mi tvp164)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Integral limit theorems for nonlinear boundary crossing time by sums of independent variables

F. G. Ragimov

Baku State University

Abstract: This paper studies integral limit theorems for nonlinear boundary crossing time by random walk with infinite variance.

Keywords: random walk, nonlinear boundary crossing time, integral limit theorem

DOI: https://doi.org/10.4213/tvp164

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:1, 165–168

Bibliographic databases:

Received: 01.02.2001

Citation: F. G. Ragimov, “Integral limit theorems for nonlinear boundary crossing time by sums of independent variables”, Teor. Veroyatnost. i Primenen., 50:1 (2005), 158–161; Theory Probab. Appl., 50:1 (2006), 165–168

Citation in format AMSBIB
\Bibitem{Rag05}
\by F.~G.~Ragimov
\paper Integral limit theorems for nonlinear boundary crossing time
by sums of independent variables
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 1
\pages 158--161
\mathnet{http://mi.mathnet.ru/tvp164}
\crossref{https://doi.org/10.4213/tvp164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2222744}
\zmath{https://zbmath.org/?q=an:1094.60034}
\elib{http://elibrary.ru/item.asp?id=9153112}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 1
\pages 165--168
\crossref{https://doi.org/10.1137/S0040585X97981536}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000236850700014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp164
  • https://doi.org/10.4213/tvp164
  • http://mi.mathnet.ru/eng/tvp/v50/i1/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Aliyev, F. Rahimov, M. Navidi, “On asymptotic behaviour of conditional probability of crossing the nonlinear boundary by a perturbed random walk”, Theory Stoch. Process., 17(33):1 (2011), 5–11  mathnet  mathscinet
    2. F. G. Ragimov, F. D. Azizov, “The limit theorems for first passage time of Markov chain for nonlinear boundary”, Theory Probab. Appl., 57:1 (2013), 172–178  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. A. Borovkov, “On the distribution of the first passage time of an arbitrary remote boundary by random walk”, Theory Probab. Appl., 61:2 (2017), 235–254  mathnet  crossref  crossref  mathscinet  isi  elib
  •     Theory of Probability and its Applications
    Number of views:
    This page:189
    Full text:55
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020